# SDR SCNA20241209395

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 63,794 hours, 34,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 781145:  1L GIRT BAR SLID OUT OF HOLDER ON THE LEFT SIDE AS THE DOOR WAS OPENED.  RESOLUTION:  VERIFIED INSTALLATION OF L1 GIRTBAR REF AMM 25-66-01. NO DEFECTS NOTED. OKAY FOR SERVICE
